Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Killing the middle homotopy groups of odd dimensional manifolds


Author: C. T. C. Wall
Journal: Trans. Amer. Math. Soc. 103 (1962), 421-433
MSC: Primary 57.10; Secondary 57.20
DOI: https://doi.org/10.1090/S0002-9947-1962-0139185-4
MathSciNet review: 0139185
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, On the structure and applications of the Steenrod algebra, Comment. Math. Helv. 32 (1958), 180-214. MR 0096219 (20:2711)
  • [2] -, On the non-existence of elements of Hopf invariant one, Bull. Amer. Math. Soc. 64 (1958), 279-282. MR 0097059 (20:3539)
  • [3] R. Bott, An application of the Morse theory to the topology of Lie groups, Proc. Internat. Congr. Math. Edinburgh, 1958.
  • [4] A. Dold, Erzeugende der Thomachen Algebra N, Math. Z. 65 (1956), 25-35. MR 0079269 (18:60c)
  • [5] H. Hopf, Über die Abbildungen von Sphären auf Sphären niedrigerer Dimension, Fund. Math. 25 (1935), 427-440.
  • [6] A. G. Kurosh, Theory of groups, Vol. II (Trans. K. A. Hirsch), Chelsea, New York, 1955. MR 0071422 (17:124c)
  • [7] J. Milnor, Differentiable manifolds which are homotopy spheres, Princeton notes, Spring, 1959.
  • [M] -, A procedure for killing homotopy groups of differentiable manifolds, Proc. Symposium Tucson, Arizona, 1960.
  • [8] R. Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17-86. MR 0061823 (15:890a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.10, 57.20

Retrieve articles in all journals with MSC: 57.10, 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0139185-4
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society